Hello everybody that read this thread, i want to update my condition. I wrote this thread 2 weeks ago. Since then, i haven’t got any flares up until May 28th 2017 (at this point, i thought “what is this? i’m on 300mg of allopurinol/day since March 27th 2017, not one day without 300mg of allopurinol, so logically speaking, my crystal should already be dissolving and i was confident that at this point my SUA will be lower than 5.0 because last time i checked on May 20th 2017, my SUA is 5.2).
So, at May 28th 2017 i got another flare on the same spot i told everybody above (left foot – subtalar joint between the heel’s calcaneus and talus bones). I took emergency helpers like 90mg of Arcoxia(Etoricoxib) and 0.5mg of Colchicine. And then, i went to hospital to get MRI scan. The result was: my foot bone was intact, normal as new, but the doctor said something about the pad/cushion between that area of achiless tendon and calcaneus bursa being inflamed/swollen (right now, the information is still partial and i have to get to that hospital again to clarify the scan result).
And then, on June 3rd 2017 i went to a lab to check my SUA (at this rate, i’m still on flare but subsiding slowly). The result was shocking, my SUA is 5.9, and that means my SUA rising again despite the fact that i’m taking 300mg of allopurinol daily since March 27th 2017 (3 months).
Okay, enough of the backstory. Now, i want to get to the main point. Please anybody, especially Mr. Keith Taylor, to help me answer these questions:
1). So is it possible that SUA fluctuates during Urate Lowering Theraphy? even if i’m taking allopurinol daily in order to achieve lower SUA level?
2). I want to raise my dosage of allopurinol from 300mg/day to 400mg/day until June 18th 2017, which is 2 weeks, starting today, June 4th 2017 to observe whether my SUA level fluctuates again or not. Is this a good plan?
3). How to prevent future SUA level rising again? because i’m on healthy diet, i’m not eating any high purine food or anything.
Thank you for reading this, your answer might be a big help for me.